Alert archive / Iowa / Flash Flood Warnings in 1999
Flash Flood Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 19, 1999, 9:49 AM CDT for Floyd County, Mitchell County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 1999, 9:49 AM CDT (14:49 UTC)
- Expired
- Jul 19, 1999, 4:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Whole counties
Counties Floyd County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 146 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KLSE 191450 FFWLSE IAC067-131-192100- BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 949 AM CDT MON JUL 19 1999 THE NATIONAL WEATHER SERVICE HAS ISSUED A * FLOOD WARNING FOR... MITCHELL COUNTY IN NORTHEASTERN IOWA FLOYD COUNTY IN NORTHEASTERN IOWA * UNTIL 4 PM CDT * THIS WARNING INCLUDES THE CEDAR RIVER...ROCK CREEK...AND THE SHELL ROCK RIVER...AND THEIR TRIBUTARIES. * HEAVY RAINS THAT FELL YESTERDAY AND LAST NIGHT ARE CAUSING FLOODING ON AREA CREEKS AND RIVERS. DOPPLER RADAR ESTIMATES AND MORNING RAINFALL REPORTS SHOW THAT 3 TO 5 INCHES OF RAIN FELL OVER PARTS OF MITCHELL AND FLOYD COUNTIES. 5.75 INCHES WAS REPORTED IN OSAGE AND 5.16 IN CHARLES CITY. SEVERAL ROADS ARE ALREADY FLOODED ACROSS FLOYD AND MITCHELL COUNTIES...INCLUDING STATE HIGHWAY 9...WHICH IS CLOSED BETWEEN OSAGE AND MANLEY. ...FOR THE CEDAR RIVER AT CHARLES CITY...THE LATEST READING WAS 9.3 FEET AT 915 AM. FLOOD STAGE IS 12 FEET. THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING...THEN CREST AROUND 19 FEET BY TONIGHT. AT 17 FEET...HOMES TO THE SOUTH OF RIVERSIDE BECOME FLOODED. AT 18 FEET...4TH STREET AND SOUTH GRAND STREET BEGIN FLOODING. AT 19 FEET...BRACKETT STREET FLOODS...AS WELL AS RIVERSIDE AT NORTH JOHNSON. LIONS FIELD COTTAGES ARE THREATENED. EVACUATIONS MAY BE REQUIRED IN THESE AREAS. ...FOR THE SHELL ROCK RIVER AT MARBLE ROCK...THE RIVER IS FORECAST TO CREST NEAR AT 7.9 FEET TONIGHT. SEE ADDITIONAL INFORMATION ISSUED BY THE DES MOINES NATIONAL WEATHER SERVICE OFFICE /DSMFLWDSM/ AND /DSMFLSDSM/ FOR THIS LOCATION. PERSONS IN MITCHELL AND FLOYD COUNTIES...ESPECIALLY ALONG ANY CREEKS OR RIVERS...SHOULD MONITOR WATER LEVELS CLOSELY AND BE READY TO SEEK HIGHER GROUND SHOULD FLOODING OCCUR. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST ON THIS SITUATION. WELVAERT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:20 AM CDT, 6 hours 29 minutes earlier.
Area forecast discussion, Jul 19, 3:20 AM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT MON JUL 19 1999
BUSY OVERNIGHT AS HEAVY RAIN CONTINUES OVER THE SOUTHERN HALF OF
THE COUNTY WARNING FORECAST AREA. MAIN FORECAST CONCERNS FOCUS ON
LINGERING FLASH FLOODING THREAT OVER NORTHEAST IOWA THROUGH MID
MORNING AND EXITING SHOWERS OVER THE REMAINDER OF THE COUNTY
WARNING FORECAST AREA.
LATEST SURFACE ANALYSIS INDICATES NEARLY STATIONARY WARM FRONT
ALONG THE IOWA/MINNESOTA BORDER EXTENDING WESTWARD TO A WEAK
SURFACE WAVE OVER SOUTHEASTERN SOUTH DAKOTA. 850 MB JET LOCATED
OVER EASTERN IOWA/SOUTHWESTERN WISCONSIN IS WEAKENING AND SHOWING
SIGNS OF DEPARTING...BUT ADDITIONAL SHOWERS AND ISOLATED
THUNDERSTORMS ARE FIRING OVER NORTHWEST IOWA AND SOUTHWEST
MINNESOTA IN A LARGE AREA OF SURFACE CONVERGENCE NEAR THE SURFACE
LOW CENTER DEPICTED WELL BY LATEST MSAS MOISTURE CONVERGENCE
CHART. HAD EARLIER BELIEVED THAT END OF SHOWER ACTIVITY WOULD BE
TIED TO EXIT OF 850 MB JET...BUT SURFACE WAVE APPEARS STRONGER THAN
PROGGED BY MODELS WHICH SHOULD KEEP SHOWERS IN THE FORECAST
THROUGH THE MID MORNING HOURS OVER ESPECIALLY NORTHEAST IOWA.
SCATTERED SHOWERS WILL CONTINUE THROUGH THE MID MORNING HOURS
OVER SOUTHERN HALF OF FORECAST AREA...WHILE ISOLATED ACTIVITY COMES
TO AN END ACROSS THE NORTH. WILL CANCEL FLASH FLOOD WATCH FOR ALL
BUT MITCHELL...HOWARD...FLOYD...CHICKASAW...WINNESHIEK AND FAYETTE
COUNTIES IN NORTHEAST IOWA...WHERE THE WATCH WILL BE EXTENDED UNTIL
900 AM THIS MORNING.
MID-LEVEL DRYING IN VICINITY OF SHORTWAVE RIDGE AXIS EXPECTED FOR
REMAINDER OF DAY FOR PARTLY CLOUDY SKIES AND CONTINUED MUGGY AND
WARM CONDITIONS. ANOTHER IMPRESSIVE MOISTURE RETURN IS PROGGED FOR
EARLY TUESDAY AND CURRENT FORECASTS COVER THIS WELL WITH 40 POPS.
HYDRO PROBLEMS WILL ABOUND IF THIS NEXT SYSTEM HAS EVEN HALF THE QPF
OF THE PRESENT ONE.
.LSE...FLASH FLOOD NORTHEAST IOWA...IAZ008>010-018-019-029 UNTIL 900 AM
CDT.
DEVOIRIn the hours before
Local storm report, Jul 19, 6:00 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 AM CDT MON JUL 19 1999
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM ELKTON MN FLOODING
07/18/99 MOWER PORTIONS OF COUNTY HWY 7, 3
AND 55 CLOSED DUE TO HIGH
WATER. WATER ON EASTBOUND
LANE OF I-90 BETWEEN ELKTON
AND DEXLER.
1125 PM AUSTIN MN FLOODING
07/18/99 MOWER EMERGENCY MANAGEMENT
OFFICIALS REPORT MODERATE
FLOODING IN CITY OF
AUSTIN. COUNTY ROAD 24
COVERED BY WATER AND
DRESNER PARK IS FLOODED.
1145 PM AUSTIN MN FLOODING
07/18/99 MOWER DRESNER PARK AND OAKLAND
PLACE EAST FLOODED.
1155 PM NEW HAMPTON IA FLOODING
07/18/99 CHICKASAW STREET FLOODING OCCURRING
THROUGHOUT CITY. RIVER
LEVEL HIGH.
0130 AM NEW HAMPTON IA FLOODING
07/19/99 CHICKASAW WIDESPREAD STREET
FLOODING...WATER STARTING
TO RECEDE.
0240 AM AUSTIN MN FLOODING
07/19/99 MOWER PRECAUTIONARY SANDBAGGING
TAKING PLACE IN PORTIONS OF
TOWN. NO STRUCTURES
AFFECTED...BUT MANY ROADS
UNDER WATER.
0311 AM OSAGE IA FLOODING
07/19/99 MITCHELL EMERGENCY MANAGER IN OSAGE
REPORTS 4.5 INCHES OF RAIN
SINCE SUNDAY MORNING. SOME
ROADS UNDER WATER.
0332 AM MITCHELL COUNTY BORDER IA FLOODING
07/19/99 FLOYD VERY HEAVY RAIN ALONG
MITCHELL/FLOYD COUNTY
BORDER. WATER OVER ROAD 1
MILE WEST OF HIGHWAY 218.
0340 AM CHARLES CITY IA FLOODING
07/19/99 FLOYD WATER RUNNING ALONG
ROADSIDE NEXT TO HIGHWAY
218
0452 AM COUNTY ROAD 9 IA FLOODING
07/19/99 MITCHELL ROADS SOUTH OF COUNTY ROAD
9 UNDER WATER. OFFICIALS
ADVISING NO TRAVEL ON
COUNTY ROAD 9.
0553 AM MANLY IA FLOODING
07/19/99 MITCHELL CITY OF MANLY DECLARED A
DISASTER AREA. HIGHWAY 9
CLOSED FROM MANLY EAST TO
OSAGE. SEWER SYSTEM PUMPS
BACKED UP WITH WATER.
COUNTY ROAD T38 CLOSED
SOUTH OF OSAGE
0553 AM RUDD IA FLOODING
07/19/99 MITCHELL CAR WASHED OFF ROAD ON
HIGHWAY 18 EAST OF RUDD.
POSSIBLE PERSONAL INJURIES.
DEVOIRLocal storm report, Jul 19, 6:00 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 AM CDT MON JUL 19 1999
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM ELKTON MN FLOODING
07/18/99 MOWER PORTIONS OF COUNTY HWY 7, 3
AND 55 CLOSED DUE TO HIGH
WATER. WATER ON EASTBOUND
LANE OF I-90 BETWEEN ELKTON
AND DEXLER.
1125 PM AUSTIN MN FLOODING
07/18/99 MOWER EMERGENCY MANAGEMENT
OFFICIALS REPORT MODERATE
FLOODING IN CITY OF
AUSTIN. COUNTY ROAD 24
COVERED BY WATER AND
DRESNER PARK IS FLOODED.
1145 PM AUSTIN MN FLOODING
07/18/99 MOWER DRESNER PARK AND OAKLAND
PLACE EAST FLOODED.
1155 PM NEW HAMPTON IA FLOODING
07/18/99 CHICKASAW STREET FLOODING OCCURRING
THROUGHOUT CITY. RIVER
LEVEL HIGH.
0130 AM NEW HAMPTON IA FLOODING
07/19/99 CHICKASAW WIDESPREAD STREET
FLOODING...WATER STARTING
TO RECEDE.
0240 AM AUSTIN MN FLOODING
07/19/99 MOWER PRECAUTIONARY SANDBAGGING
TAKING PLACE IN PORTIONS OF
TOWN. NO STRUCTURES
AFFECTED...BUT MANY ROADS
UNDER WATER.
0311 AM OSAGE IA FLOODING
07/19/99 MITCHELL EMERGENCY MANAGER IN OSAGE
REPORTS 4.5 INCHES OF RAIN
SINCE SUNDAY MORNING. SOME
ROADS UNDER WATER.
0332 AM MITCHELL COUNTY BORDER IA FLOODING
07/19/99 FLOYD VERY HEAVY RAIN ALONG
MITCHELL/FLOYD COUNTY
BORDER. WATER OVER ROAD 1
MILE WEST OF HIGHWAY 218.
0340 AM CHARLES CITY IA FLOODING
07/19/99 FLOYD WATER RUNNING ALONG
ROADSIDE NEXT TO HIGHWAY
218
0452 AM COUNTY ROAD 9 IA FLOODING
07/19/99 MITCHELL ROADS SOUTH OF COUNTY ROAD
9 UNDER WATER. OFFICIALS
ADVISING NO TRAVEL ON
COUNTY ROAD 9.
0553 AM MANLY IA FLOODING
07/19/99 MITCHELL CITY OF MANLY DECLARED A
DISASTER AREA. HIGHWAY 9
CLOSED FROM MANLY EAST TO
OSAGE. SEWER SYSTEM PUMPS
BACKED UP WITH WATER.
COUNTY ROAD T38 CLOSED
SOUTH OF OSAGE
0553 AM RUDD IA FLOODING
07/19/99 MITCHELL CAR WASHED OFF ROAD ON
HIGHWAY 18 EAST OF RUDD.
POSSIBLE PERSONAL INJURIES.
DEVOIRLocal storm report, Jul 19, 6:11 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
611 AM CDT MON JUL 19 1999
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM ELKTON MN FLOODING
07/18/99 MOWER PORTIONS OF COUNTY HWY 7, 3
AND 55 CLOSED DUE TO HIGH
WATER. WATER ON EASTBOUND
LANE OF I-90 BETWEEN ELKTON
AND DEXLER.
1125 PM AUSTIN MN FLOODING
07/18/99 MOWER EMERGENCY MANAGEMENT
OFFICIALS REPORT MODERATE
FLOODING IN CITY OF
AUSTIN. COUNTY ROAD 24
COVERED BY WATER AND
DRESNER PARK IS FLOODED.
1145 PM AUSTIN MN FLOODING
07/18/99 MOWER DRESNER PARK AND OAKLAND
PLACE EAST FLOODED.
1155 PM NEW HAMPTON IA FLOODING
07/18/99 CHICKASAW STREET FLOODING OCCURRING
THROUGHOUT CITY. RIVER
LEVEL HIGH.
0130 AM NEW HAMPTON IA FLOODING
07/19/99 CHICKASAW WIDESPREAD STREET
FLOODING...WATER STARTING
TO RECEDE.
0240 AM AUSTIN MN FLOODING
07/19/99 MOWER PRECAUTIONARY SANDBAGGING
TAKING PLACE IN PORTIONS OF
TOWN. NO STRUCTURES
AFFECTED...BUT MANY ROADS
UNDER WATER.
0311 AM OSAGE IA FLOODING
07/19/99 MITCHELL EMERGENCY MANAGER IN OSAGE
REPORTS 4.5 INCHES OF RAIN
SINCE SUNDAY MORNING. SOME
ROADS UNDER WATER.
0332 AM MITCHELL COUNTY BORDER IA FLOODING
07/19/99 FLOYD VERY HEAVY RAIN ALONG
MITCHELL/FLOYD COUNTY
BORDER. WATER OVER ROAD 1
MILE WEST OF HIGHWAY 218.
0340 AM CHARLES CITY IA FLOODING
07/19/99 FLOYD WATER RUNNING ALONG
ROADSIDE NEXT TO HIGHWAY
218
0452 AM COUNTY ROAD 9 IA FLOODING
07/19/99 MITCHELL ROADS SOUTH OF COUNTY ROAD
9 UNDER WATER. OFFICIALS
ADVISING NO TRAVEL ON
COUNTY ROAD 9.
0553 AM OSAGE IA FLOODING
07/19/99 MITCHELL HIGHWAY 9
CLOSED FROM MANLY EAST TO
OSAGE. COUNTY ROAD T38
CLOSED SOUTH OF OSAGE
0553 AM RUDD IA FLOODING
07/19/99 MITCHELL CAR WASHED OFF ROAD ON
HIGHWAY 18 EAST OF RUDD.
POSSIBLE PERSONAL INJURIES.
DEVOIRLocal storm report, Jul 19, 6:11 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
611 AM CDT MON JUL 19 1999
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM ELKTON MN FLOODING
07/18/99 MOWER PORTIONS OF COUNTY HWY 7, 3
AND 55 CLOSED DUE TO HIGH
WATER. WATER ON EASTBOUND
LANE OF I-90 BETWEEN ELKTON
AND DEXLER.
1125 PM AUSTIN MN FLOODING
07/18/99 MOWER EMERGENCY MANAGEMENT
OFFICIALS REPORT MODERATE
FLOODING IN CITY OF
AUSTIN. COUNTY ROAD 24
COVERED BY WATER AND
DRESNER PARK IS FLOODED.
1145 PM AUSTIN MN FLOODING
07/18/99 MOWER DRESNER PARK AND OAKLAND
PLACE EAST FLOODED.
1155 PM NEW HAMPTON IA FLOODING
07/18/99 CHICKASAW STREET FLOODING OCCURRING
THROUGHOUT CITY. RIVER
LEVEL HIGH.
0130 AM NEW HAMPTON IA FLOODING
07/19/99 CHICKASAW WIDESPREAD STREET
FLOODING...WATER STARTING
TO RECEDE.
0240 AM AUSTIN MN FLOODING
07/19/99 MOWER PRECAUTIONARY SANDBAGGING
TAKING PLACE IN PORTIONS OF
TOWN. NO STRUCTURES
AFFECTED...BUT MANY ROADS
UNDER WATER.
0311 AM OSAGE IA FLOODING
07/19/99 MITCHELL EMERGENCY MANAGER IN OSAGE
REPORTS 4.5 INCHES OF RAIN
SINCE SUNDAY MORNING. SOME
ROADS UNDER WATER.
0332 AM MITCHELL COUNTY BORDER IA FLOODING
07/19/99 FLOYD VERY HEAVY RAIN ALONG
MITCHELL/FLOYD COUNTY
BORDER. WATER OVER ROAD 1
MILE WEST OF HIGHWAY 218.
0340 AM CHARLES CITY IA FLOODING
07/19/99 FLOYD WATER RUNNING ALONG
ROADSIDE NEXT TO HIGHWAY
218
0452 AM COUNTY ROAD 9 IA FLOODING
07/19/99 MITCHELL ROADS SOUTH OF COUNTY ROAD
9 UNDER WATER. OFFICIALS
ADVISING NO TRAVEL ON
COUNTY ROAD 9.
0553 AM OSAGE IA FLOODING
07/19/99 MITCHELL HIGHWAY 9
CLOSED FROM MANLY EAST TO
OSAGE. COUNTY ROAD T38
CLOSED SOUTH OF OSAGE
0553 AM RUDD IA FLOODING
07/19/99 MITCHELL CAR WASHED OFF ROAD ON
HIGHWAY 18 EAST OF RUDD.
POSSIBLE PERSONAL INJURIES.
DEVOIRLocal storm report, Jul 19, 7:05 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
705 AM CDT MON JUL 19 1999
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM ELKTON MN FLOODING
07/18/99 MOWER PORTIONS OF COUNTY HWY 7, 3
AND 55 CLOSED DUE TO HIGH
WATER. WATER ON EASTBOUND
LANE OF I-90 BETWEEN ELKTON
AND DEXLER.
1125 PM AUSTIN MN FLOODING
07/18/99 MOWER EMERGENCY MANAGEMENT
OFFICIALS REPORT MODERATE
FLOODING IN CITY OF
AUSTIN. COUNTY ROAD 24
COVERED BY WATER AND
DRESNER PARK IS FLOODED.
1145 PM AUSTIN MN FLOODING
07/18/99 MOWER DRESNER PARK AND OAKLAND
PLACE EAST FLOODED.
1155 PM NEW HAMPTON IA FLOODING
07/18/99 CHICKASAW STREET FLOODING OCCURRING
THROUGHOUT CITY. RIVER
LEVEL HIGH.
0130 AM NEW HAMPTON IA FLOODING
07/19/99 CHICKASAW WIDESPREAD STREET
FLOODING...WATER STARTING
TO RECEDE.
0240 AM AUSTIN MN FLOODING
07/19/99 MOWER PRECAUTIONARY SANDBAGGING
TAKING PLACE IN PORTIONS OF
TOWN. NO STRUCTURES
AFFECTED...BUT MANY ROADS
UNDER WATER.
0311 AM OSAGE IA FLOODING
07/19/99 MITCHELL EMERGENCY MANAGER IN OSAGE
REPORTS 4.5 INCHES OF RAIN
SINCE SUNDAY MORNING. SOME
ROADS UNDER WATER.
0332 AM MITCHELL COUNTY BORDER IA FLOODING
07/19/99 FLOYD VERY HEAVY RAIN ALONG
MITCHELL/FLOYD COUNTY
BORDER. WATER OVER ROAD 1
MILE WEST OF HIGHWAY 218.
0340 AM CHARLES CITY IA FLOODING
07/19/99 FLOYD WATER RUNNING ALONG
ROADSIDE NEXT TO HIGHWAY
218
0452 AM COUNTY ROAD 9 IA FLOODING
07/19/99 MITCHELL ROADS SOUTH OF COUNTY ROAD
9 UNDER WATER. OFFICIALS
ADVISING NO TRAVEL ON
COUNTY ROAD 9.
0553 AM OSAGE IA FLOODING
07/19/99 MITCHELL HIGHWAY 9
CLOSED FROM MANLY EAST TO
OSAGE. COUNTY ROAD T38
CLOSED SOUTH OF OSAGE
0553 AM RUDD IA FLOODING
07/19/99 FLOYD CAR WASHED OFF ROAD ON
HIGHWAY 18 EAST OF RUDD.
POSSIBLE PERSONAL INJURIES.
DEVOIRLocal storm report, Jul 19, 7:05 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
705 AM CDT MON JUL 19 1999
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM ELKTON MN FLOODING
07/18/99 MOWER PORTIONS OF COUNTY HWY 7, 3
AND 55 CLOSED DUE TO HIGH
WATER. WATER ON EASTBOUND
LANE OF I-90 BETWEEN ELKTON
AND DEXLER.
1125 PM AUSTIN MN FLOODING
07/18/99 MOWER EMERGENCY MANAGEMENT
OFFICIALS REPORT MODERATE
FLOODING IN CITY OF
AUSTIN. COUNTY ROAD 24
COVERED BY WATER AND
DRESNER PARK IS FLOODED.
1145 PM AUSTIN MN FLOODING
07/18/99 MOWER DRESNER PARK AND OAKLAND
PLACE EAST FLOODED.
1155 PM NEW HAMPTON IA FLOODING
07/18/99 CHICKASAW STREET FLOODING OCCURRING
THROUGHOUT CITY. RIVER
LEVEL HIGH.
0130 AM NEW HAMPTON IA FLOODING
07/19/99 CHICKASAW WIDESPREAD STREET
FLOODING...WATER STARTING
TO RECEDE.
0240 AM AUSTIN MN FLOODING
07/19/99 MOWER PRECAUTIONARY SANDBAGGING
TAKING PLACE IN PORTIONS OF
TOWN. NO STRUCTURES
AFFECTED...BUT MANY ROADS
UNDER WATER.
0311 AM OSAGE IA FLOODING
07/19/99 MITCHELL EMERGENCY MANAGER IN OSAGE
REPORTS 4.5 INCHES OF RAIN
SINCE SUNDAY MORNING. SOME
ROADS UNDER WATER.
0332 AM MITCHELL COUNTY BORDER IA FLOODING
07/19/99 FLOYD VERY HEAVY RAIN ALONG
MITCHELL/FLOYD COUNTY
BORDER. WATER OVER ROAD 1
MILE WEST OF HIGHWAY 218.
0340 AM CHARLES CITY IA FLOODING
07/19/99 FLOYD WATER RUNNING ALONG
ROADSIDE NEXT TO HIGHWAY
218
0452 AM COUNTY ROAD 9 IA FLOODING
07/19/99 MITCHELL ROADS SOUTH OF COUNTY ROAD
9 UNDER WATER. OFFICIALS
ADVISING NO TRAVEL ON
COUNTY ROAD 9.
0553 AM OSAGE IA FLOODING
07/19/99 MITCHELL HIGHWAY 9
CLOSED FROM MANLY EAST TO
OSAGE. COUNTY ROAD T38
CLOSED SOUTH OF OSAGE
0553 AM RUDD IA FLOODING
07/19/99 FLOYD CAR WASHED OFF ROAD ON
HIGHWAY 18 EAST OF RUDD.
POSSIBLE PERSONAL INJURIES.
DEVOIRThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:49 PM CDT | Flash Flood Warning | ARX | Chickasaw | 3 hr |
| Jul 19, 2:32 AM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
| Jul 19, 2:52 AM CDT | Flash Flood Warning | ARX | Chickasaw | 3 hr |
| Jul 19, 5:31 AM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 1999Every flash flood warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.